# SDR W8PA960060

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND VARIOUS AISLE PATH LIGHTING ASSEMBLIES INOPERATIVE.  REPLACED RIGHT AFT BATTERYY PACK ASSEMBLY.  (X)
